# SDR 08FDEA04725

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 53,652 hours, 9,983 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN-HOLE HFEC INSPECTION ON 0.460 INCH DIAMETER HOLE, MAIN CARGO DOOR   LOWER JAMB SUPPORT FITTING NR 6 FOUND WITH CRACK INDICATIONS AT HOLES B AND D.  CARRIED OUT BUSHING REPAIR AS PER SRM 53-50-  00, FIGURE 10, VOLUME I.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
